View : 89 Download: 0

Cauchy estimators for autoregressive processes with applications to unit root tests and confidence intervals

Title
Cauchy estimators for autoregressive processes with applications to unit root tests and confidence intervals
Authors
So B.S.Shin D.W.
Ewha Authors
소병수신동완
SCOPUS Author ID
소병수scopus; 신동완scopus
Issue Date
1999
Journal Title
Econometric Theory
ISSN
0266-4666JCR Link
Citation
Econometric Theory vol. 15, no. 2, pp. 165 - 176
Indexed
SCIE; SSCI; SCOPUS scopus
Document Type
Article
Abstract
For autoregressive processes, we propose new estimators whose pivotal statistics have the standard normal limiting distribution for all ranges of the autoregressive parameters. The proposed estimators are approximately median unbiased. For seasonal time series, the new estimators give us unit root tests that have limiting normal distribution regardless of period of the seasonality. Using the estimators, confidence intervals of the autoregressive parameters are constructed. A Monte-Carlo simulation for first-order autoregressions shows that the proposed tests for unit roots are locally more powerful than the tests based on the ordinary least squares estimators. It also shows that the proposed confidence intervals have shorter average lengths than those of Andrews (1993, Econometrica 61, 139-165) based on the ordinary least squares estimators when the autoregressive coefficient is close to one.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE